MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 3 reports linked to mfg report numbers: 3013886523-2024-00152, 3013886523-2024-00153.A facility reported a cerelink microsensor (id 826851) was implanted on (b)(6) 2024 and was used with the cerelink cable (id (b)(6) ) for intracranial pressure (icp) monitoring.It was stated that they were getting a sensor/cable failure message.The icp went from 18 to 150, then the error message appeared.The reference lead was attached and was instructed to move and replace the electrocardiogram (ecg) patch, so that the lead would peel away or come off.The sensor had been in use for approximately 10 hours and was alarming for 10-15 minutes.The cerelink monitor (id 826850) and extension cable were switched out and disconnected the sensor for 30 minutes.They attempted it again, but the error remained.On (b)(6) 2024, the sensor was removed and replaced.The patient is in a critical condition.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink monitor (id 826820) was returned for evaluation.Device history record (dhr) - the batch records were reviewed for any anomalies or reports related to the finished device, and none were identified.Failure analysis - during service, the icp cable has been removed from the icp connector.The cerelink has been tested and passed all tests and checks.Root cause analysis - incoming inspection revealed, duplicated the problem -monitor not being able to zero because the icp extension cable was not properly connected to icp connector.It was difficult to remove it, and it was not possible to zero the unit.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19391931
Report Number3014334038-2024-00101
Device Sequence Number7799926
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown